MathSciNet Relay Station
MathSciNet bibliographic data
MR1910931 20F18 (20K30 37A25 43A07 47D03)
Leibman, A. Polynomial mappings of groups. Israel J. Math. 129 (2002), 29–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement